# SDR 2003F00360

- Difficulty date: May 18, 2003
- Submitted: June 4, 2003
- Operation: Air carrier
- Aircraft: N712CK
- Make and model: Boeing 747122
- Aircraft serial: 19754
- System (JASC): 2312 · VHF Communications System
- Part: Control Panel
- Condition: Failed
- Location: Nr 1 & 2 Vhf Com
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 VHF AND NR 2 VHF WILL NOT RECEIVE.  REMOVED AND REPLACED NR 1 AND NR 2 VHF COMM PANEL IAW 747 MM 2320.  OPERATIONS CHECKS GOOD.  (M)
